Some further help with aggravation pleaseTreating 8 year old with chronic otitis media. Girl has had grommets twice, but opted for hearing aids this time. Mild and yielding disposition ( will allow others wishes to dominate over hers). Had strabismus, hot tummy at night sometimes, averse mixed food, stool after every meal, walks on insides of feet. That's the brief version. Gave Puls LM1. Brief return of tummy heat and some sensation of bruising on thigh, but no bruise. No other charges on LM1. Moved to LM2 daily dose. Advised parents to give one trial dose and only continue if no aggravation. Told before if aggravation occurs stop remedy & contact me. Seems child became instantly deaf on first dose, but kept dosing 6-7 days more ( not being critical of parents who are lovely, but busy, etc & I know this happens). Child has had deafness for around 3 weeks despite stopping remedy. Suggested trying one dose of LM2 successed 50 times and then wait. Family now away, but heard nothing. Concerned aggravation will persist. Any suggestions if this is so? Colleague suggested card in high potency, but am a little wary. Advice gratefully received. With thanks.
uktransplant on 2017-07-23
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.